# SDR R61A2022092000554

- Difficulty date: August 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD I/B SEAT TRACK BTWN FR 12-20 CORRODED. R&R IAW SRM 51-41-01, 51-41-02 AND 51-43-03.
